# SDR AALA201804189031

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 70,788 hours, 8,910 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CREW REST DOOR HARD TO OPEN IN FLIGHT.  ACCOMPLISHED A CREW REST DOOR LATCH ADJUSTMENT IAW MM 25-29-01.
